bookwritegirl

Just another WordPress.com weblog

He’d better be darn appreciative–for women only September 19, 2007

Filed under: Catholic,college,family,happiness,life,Love — bookwritegirl @ 7:35 pm

All I’m saying, my future husband had better be darn appreciative of all I’m going through for him.

Stupid horomones.

My cycles are really irregular, spaced really far apart typically. Perhaps that’s normal for me. But it’s not healthy, because when the lining isn’t shed, it just builds up and turns cancerous. Cancer aside, it would make me infertile. So that’s why my doctor put me on the ABC when I was 14. Quite young, you’re right. I almost wish I’d never gone on them. I tried quitting them completely, because a) I don’t like taking unnecessary medicine and b) I don’t like them as a principle.

But every time I got off of them, it’d go normally for two months maybe. Then it’d start getting very light and irregular again. And I’d get terrible moods. Seriously, I’d laugh one moment, then get angry the next, and right after that I’d cry, for no reason in particular. Last time I was off the pills was for most of my senior year of high school. I went fine for a few months.  I lost the 5 lbs I always gain while on it. Then I gradually sunk into a kind of depression. I also started getting very dizzy–turns out that was b/c of migraines. And graduation day, I was still miserable–I should have been happy, but I wasn’t. Off the pill, I was hardly hungry, too. I actually lost 5 more lbs on top of the usual 5. Everybody was complimenting me! But I wanted to get my body under control again for my first year at college, and got back on the pill. I gained those 10 lbs back now. It was 5 at first, but then after this sophomore semester started, I think I’m gaining more weight. I’m just really hungry. Sometimes I can deal with it. But if I go too long without food, I start feeling faint and a general sick feeling.

And I’m sick of being…well, I know people say I’m not fat, but I feel that way. My stomach isn’t flat. It sorta bulges out. (And no, I’m not pregnant. In fact, I’ve even never had a boyfriend. Ever. But even if I did have one, I’m firmly set on waiting until marriage.) I should exercise more. But I have no time to do so. Note to self: Don’t take 18 credits next semester.

Anyway, I was sick of the pill again. Plus I sorta started a week early, even while on the med! So I went to see a diff. doctor about it today. My gyno just didn’t take the time to listen to me. The pill was the solution to every female complaint. So I, red-faced and teary for really no reason (I’d explained the whole thing to my mom matter-of-factly only the last week…darn horomones), explained the situation. He said that I should stay on the pill. After all, it regulates my cycles most of the time and my moods, it prevents cancer and a few other things I can’t remember. And the other synthetic horomone he mentioned, Depo-Provera, it causes women to gain on average 30 lbs, and he didn’t think I’d like that. (I don’t!)

He said I could also quit cold-turkey if I wanted. But if down the road I got married (he said 5 yrs, which is too long for me), taking the pill up to that point would make me more fertile. That was the shocker. I had heard other women say that they’ve heard of women becoming infertile while on ABC, and I didn’t want that. So, I talked all this over with, with my mom, and she thought that would be a good idea to stay on it.

Not what I wanted to hear, exactly. But now I’ve come to the realization (still under the influence of horomones) that this would be a sacrifice on my part for my future husband. Weight struggles, horomone struggles. All for the sake of future fertility. He’d better be darn appreciative.

On another note, there’s DUI. Driving under the influence (of alcohol.) There should be a DUIH. Driving under the influence of horomones. I had a hard time staying in my lane today. And I never play music, talk or text. I also kept driving 5 miles under the speed limit on average. I wasn’t tired. It was just horomones.

A second note: I’ve come more and more to realize that I’m meant to marry. But where are all the guys? I know of 6 single Catholic guys. D’you think one of them would ask me out? Yes, friendship comes first. But I dunno, are they afraid of being friends with me? B, Z, Jo, A, Ja, Ju…Not that it would be meant to be or whatever, but the irony of it…

Advertisements
 

One Response to “He’d better be darn appreciative–for women only”

  1. Catholic Says:

    You will not be more fertile after taking the birth control pill. In fact, some women lose their fertility permanently from it. I really suggest you find a Creighton Model NFP practitioner and chart your cycles for 2-3 months. Even though you aren’t married, they’ll still work with you since obviously you’re having some PCOS-type symptoms. If your cycles are abnormally long, then treating that and the weight gain (which could be from insulin resistance) with metformin will help. A Creighton-trained doctor or an endocrinologist will be more helpful. You might also have severe mood swings because of low progesterone – all of that can be detected on a Creighton chart, and treated once diagnosed, with progesterone supplements. I don’t mean to alarm you, I just felt so upset for you when I read that the doctor told you to ingest chemical hormones to save your future fertility!!! That is absurd and a lie perpetuated by the medical community. God bless you for your good intentions.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s